# SDR 96ZZZM1232

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32018
- Make and model: Beech 1900C
- Aircraft serial: UC38
- Propeller: Hartzl HCB4M
- System (JASC): 6110 · Propeller Assembly
- Part: Erosion Shield
- Condition: Debonded
- Location: Left Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP EROSION SHIELD DELAMINATION NEAR TRAILING EDGE, DETECTED ON PRE-FLIGHT INSPECTION.  MAINTENANCE DETERMINED OUT OF LIMITS DUE TO, TOO WIDE AND TOO CLOSE TO TRAILING EDGE PER 1900 CAMP MM.  FERRIED AIRCRAFT TO CRAIG AND REMOVED AND REPLACED PROP.
